Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had intercourse, have irregular bleeding pattern. On diane 32. Reasons ?

i had been taking diane 32 for 5 to 6 months in the mean time me and my husband had an intercourse.. afta tht for 2 months i had very light periods thn one month i have very heavy bleeding for like mote thn 2 weeks after that again i have been having very light perisods for like one day and this month i did not have any thing so far...what could be the reason
Asked On : Thu, 9 Aug 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor